Advertisement

Journal of Statistical Theory and Practice

, Volume 4, Issue 2, pp 337–344 | Cite as

Estimation of the Hidden Parameters for the Distribution of Special Fuzzy Random Variables

  • Dabuxilatu Wang
Article

Abstract

The distribution of a fuzzy random variable is a probability measure. We consider the problem of estimation of the hidden fuzzy parameter in a probability measure. By means of support function, the collection of all fuzzy data can be embedded into a convex cone of Hilbert space. We consider a possible point estimation method for the distribution of LR-fuzzy data by employing multivariate distribution functions as well as fuzzy sets approximation.

AMS Subject Classification

62F86 52A22 03E72 

Keywords

Point estimation Fuzzy random variables Support function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Colubi, N., Lṕez-D, Domguez-Menchero, J.S., Gil M.A., 1999. A generalized strong law of large numbers. Probab. Theory Relat. Fields, 114, 401–417.MathSciNetCrossRefGoogle Scholar
  2. Diamond, P., Kloeden, P., 1994. Metric Spaces of Fuzzy Sets. World Scientific, Singapore; New Jersey; London; Hong Kong.zbMATHGoogle Scholar
  3. González-Rodríguez, G., Blanco, Á., Colubi, A., Lubiano, M.A., 2009. Estimation of a simple linear regression model for fuzzy random variables. Fuzzy Sets and Systems, 160, 357–370.MathSciNetCrossRefGoogle Scholar
  4. Klememt, E.P., Puri, M.L., Ralescu, D.A., 1986. Limit theorems for fuzzy random variables. Proc. R. Soc. Lond. A 407, 171–182.MathSciNetCrossRefGoogle Scholar
  5. Krätschmer, V., 2004. Probability theory in fuzzy sample spaces. Metrika, 60, 167–189.MathSciNetCrossRefGoogle Scholar
  6. Kruse, R., Meyer, K.D., 1987. Statistics with Vague Data. D. Reidel Publishing Company.CrossRefGoogle Scholar
  7. Kwakernaak, H., 1978. Fuzzy random variables, Part-1: Definitions and theorems. Inf. Sci., 15, 1–15; Part-2: Algorithms and examples for the descrete case. Inf. Sci., 17, 253–278.CrossRefGoogle Scholar
  8. Lamperti, J., 1966. Probability, A Survey of Mathematical Theory. Banjamin, New York.zbMATHGoogle Scholar
  9. Loéve, M., 1977. Probability Theory I, 4th edition. Springer-Verlag, New York; Heidelberg; Berlin.zbMATHGoogle Scholar
  10. Molchanov, I.S., 1999a. Random closed sets: results and problems, In Stochastic Geometry, Likelihood and Computation, Barndorff-Nielsen, O.E., Kendall, W., Lieshout, M.N.M., (editors), Monographs on Statistics and Applied Probability 80, 285–331. Chapman & Hall/CRC.MathSciNetGoogle Scholar
  11. Molchanov, I.S., 1999b. On strong law of large number for random upper semicontinuous functions. J. Math. Anal. Appl., 235, 349–355.MathSciNetCrossRefGoogle Scholar
  12. Möller, B., Graf, W., Beer, M., Sickert, J-U., 2002. Fuzzy randomness — Towards a new modeling of uncertainty. Proceedings of Fifth World Congress on Computational Mechanics, July 7–12, 2002, pp. 1–10, Vienna, Austria.Google Scholar
  13. Näther, W., 2006. Regression with fuzzy random data. Computational statistics and data analysis, 51, 235–252.MathSciNetCrossRefGoogle Scholar
  14. Puri, M.D., Ralescu, D., 1986. Fuzzy random variables. J. Math. Anal. Appl., 114, 409–422.MathSciNetCrossRefGoogle Scholar
  15. Wang, D., 2004. A note on consistency and unbiasedness of point estimation with fuzzy data. Metrika, 60, 93–104.MathSciNetCrossRefGoogle Scholar
  16. Wang, D., 2009. A support function approach for point estimation with vague concept. Acta Applicata Mathmatica Sinica (in Chinese),32(1), 169–177.MathSciNetGoogle Scholar
  17. Wang D., Yasuda, M., 2004. Some asymptotic properties of point estimation with n-dimensional fuzzy data. Statistcs,38(2), 167–181.MathSciNetGoogle Scholar
  18. Zadeh, L.A., 1965. Fuzzy sets. Inf. Cont., 8, 338–353.CrossRefGoogle Scholar
  19. Zadeh, L.A., 1975. The concept of a linguistic variable and its application to approximate reasoning — Parts 1,2,3. Inf. Sci., 8, 199–249; 8, 301–357; 9, 43–80.CrossRefGoogle Scholar

Copyright information

© Grace Scientific Publishing 2010

Authors and Affiliations

  1. 1.School of Mathematics and Information ScienceGuangzhou University, Higher Education Mega CenterGuangzhouPR China

Personalised recommendations